Turkish Journal of Emergency Medicine

CASE REPORT
Year
: 2020  |  Volume : 20  |  Issue : 4  |  Page : 199--201

A rare cause of pediatric acute pancreatitis: Perindopril intoxication


Merve Misirlioglu, Dincer Yildizdas, Faruk Ekinci, Ozden Ozgur Horoz, Ahmet Yontem 
 Department of Pediatric Intensive Care, Cukurova University Faculty of Medicine, Adana, Turkey

Correspondence Address:
Dr. Merve Misirlioglu
Department of Pediatric Intensive Care Unit, Cukurova University Faculty of Medicine, Adana
Turkey

Acute pancreatitis is a reversible inflammatory condition of the pancreas. It usually develops on the basis of trauma, structural abnormalities, and chronic systemic diseases. A definitive causal correlation between a drug and acute pancreatitis is quite difficult for clinicians. Drugs play a vital role in the etiology in approximately 10% of children with pancreatitis. More than 50 drugs including angiotensin-converting enzyme inhibitors have been reported to cause pancreatic damage. There was no pediatric case report developed pancreatitis following perindopril use. A pediatric case of pancreatitis following perindopril intake was presented in this article to emphasize pancreatitis, which is one of the complications that may occur after drug intake.


How to cite this article:
Misirlioglu M, Yildizdas D, Ekinci F, Horoz OO, Yontem A. A rare cause of pediatric acute pancreatitis: Perindopril intoxication.Turk J Emerg Med 2020;20:199-201


How to cite this URL:
Misirlioglu M, Yildizdas D, Ekinci F, Horoz OO, Yontem A. A rare cause of pediatric acute pancreatitis: Perindopril intoxication. Turk J Emerg Med [serial online] 2020 [cited 2020 Nov 24 ];20:199-201
Available from: https://www.turkjemergmed.org/article.asp?issn=2452-2473;year=2020;volume=20;issue=4;spage=199;epage=201;aulast=Misirlioglu;type=0